# SDR AUS20031089

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: NAS15237
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING UPPER FORWARD ATTACHMENT BOLT THREADS DAMAGED.
